MAUDE Adverse Event Report: DENTSPLY LLC LUC DIGITAL IPN 3D PREMIUM TOOTH - 500ML - SHADE A3.5; ADDITIVELY MANUFACTURED, PREFORMED, RESIN DENTURE TOOTH

DENTSPLY LLC LUC DIGITAL IPN 3D PREMIUM TOOTH - 500ML - SHADE A3.5; ADDITIVELY MANUFACTURED, PREFORMED, RESIN DENTURE TOOTH
Catalog Number 906384
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a patient experienced allergic reaction to the use of luc digital ipn 3d premium tooth - 500ml - shade a3.5.Patient had a follow up appointment and had complaint of what thought to be denture stomatitis.Patient was treated with nystatin and advised not wear the denture at night.The erythema was not resolved and possibly determined that the patient experienced an allergy to something in the acrylic.

Brand Name
LUC DIGITAL IPN 3D PREMIUM TOOTH - 500ML - SHADE A3.5
Common Device Name
ADDITIVELY MANUFACTURED, PREFORMED, RESIN DENTURE TOOTH
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24968347
Report Number2424472-2026-00688
Device Sequence Number16097289
Product Code PZY
UDI-Device IdentifierD0039063840
UDI-PublicD0039063840
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number906384
Device Lot Number00170211
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/13/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown